# SDR SROM20200128001

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 85339286115
- Condition: Corroded
- Location: Bs 783
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR STRUCTURE BS 783, LBL 20, IN THE AFT CARGO BAY, WAS FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM.  INSTALLED NEW PARTS IAW SRM REV. 19 51-41-00-00-01 AND 51-42-02-01.
